Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
174 Doctors are Online

Unexplained pain in the leg - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Bones, Muscles and Joints
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2308 Questions
Doctor :   Hi
Doctor :   How can I help you?
User :   hello
User :   i have pain i n my left leg
Doctor :   Ok
Doctor :   Since when are you having it?
User :   from last three days
Doctor :   Was there any injury?
Doctor :   Ok
User :   no injury
Doctor :   Ok
Doctor :   Can you tell me your age, height and weight?
User :   itis starting from above the knee and goes downward
Doctor :   Is there any tingling and numbness in the leg?
User :   not as such but cant put my whole weight on the leg
Doctor :   Can you tell me your age, height and weight?
User :   26years 70kg 5feet 5inches
Doctor :   Do you have any previous health problems like Diabetes or High BP?
User :   no not at all i know its not that serious
Doctor :   Ok
Doctor :   I suggest that you take Tab. Voveran 75 mg 1 yab twice a day for 2 days.
User :   but can it be due to pressure some posture
Doctor :   Also keep your leg elevated for sometime.
User :   i have takem brupfen
User :   so shall i change to voveran
Doctor :   Voveron provides better relief.
Doctor :   Yes, and the tablet is to be taken after food
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor